# SDR CA021018002

- Difficulty date: October 2, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 36,827 hours
- Engine: Ge CT581401
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 5001T90G06
- Condition: Making Metal
- Location: Acc Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   ENGINE RECEIVED FOR METAL CONTAMINATION.  INVESTIGATION REVEALED A FUZZ LIKE MATERIAL PRESENT ON AGB CHIP DETECTOR. MATERIAL SIMILAR TO THAT FOUND WHEN GEARS IN THE AGB IS WEARING ABNORMALLY.  NR 2 BEARING SUMP MAGNETIC PLUG WAS FOUND FREE OF CONTAMINATION. NR  3 BEARING AND POWER TURBINE MAGNETIC PLUGS BOTH HAD TRACES OF THE SAME TYPE MATERIAL.  OIL FILTER WAS DISMANTLED AND FOUND TO HAVE MINOR NON-FERROUS CONTAMINATION. ENGINE LUBE PUMP WAS INSPECTED AND NO FAULT FOUND.  FRONT FRAME ADU WAS REMOVED AND BEVEL GEAR BEARINGS WERE BOTH FOUND WORN.   ACCESSORY GEARBOX  WAS REMOVED FOR FURTHER INVESTIGATION.   BOTH PINION GEAR BEARINGS WERE WORN AND HAD BLUE DISCOLORATION SIMILAR TO THE COLOR SUBJECTED TO O
